Colon Ischaemia Induced by Amoxicillin-related Anaphylactic Shock.
Аннотация
UNLABELLED: Colon ischaemia is the most frequent type of ischaemia of the digestive tract. It is more common among the elderly, especially patients with haemodynamic disturbance. In young patients, it is associated with particular drugs such as oral contraceptives and ergotamine derivatives. Anaphylaxis is characterized by acute onset and skin and mucosal involvement together with cardiovascular involvement. Gastrointestinal symptoms are common in anaphylaxis, but gastrointestinal bleeding and acute colon ischaemia are rarely described. Here, we present the case of a 52-year-old woman with acute ischaemic colitis associated with an anaphylactic reaction to amoxicillin.
LEARNING POINTS: In young patients, drugs may play a role in colon ischaemia through several different mechanisms, including anaphylaxis.Although gastrointestinal symptoms are common in anaphylaxis, colon ischaemia is rare in this context.The exact mechanism of colon ischaemia in anaphylaxis is not known, but gut hypoperfusion secondary to hypotension may play a role.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.